Counting rational points on smooth cubic curves
Journal article, 2018

We use a global version of Heath-Brown's p-adic determinant method developed by Salberger to give upper bounds for the number of rational points of height at most B on non-singular cubic curves defined over Q. The bounds are uniform in the sense that they only depend on the rank of the corresponding Jacobian.

Diophantine equation.

Elliptic curves


Manh Hung Tran

Chalmers, Mathematical Sciences, Algebra and geometry

University of Gothenburg

Journal of Number Theory

0022-314X (ISSN) 1096-1658 (eISSN)

Vol. 189 138-146 YJNTH_5945

Subject Categories




More information

Latest update